`a`
Related Articles
1

Analysis of a free boundary problem for tumor growth with Gibbs-Thomson relation and time delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 20 - 20, 2017

Shihe Xu - (email), Meng Bai - (email), Fangwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

2

Classical solvability of the multidimensional free boundary problem for the thin film equation with quadratic mobility in the case of partial wetting

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3625 - 3699, 2017

Sergey Degtyarev - (email)

 Abstract       References       Full Text      Related Articles

3

A prey-predator model with a free boundary and sign-changing coefficient in time-periodic environment

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3295 - 3316, 2017

Meng Zhao - (email), Wan-Tong Li - (email), Jia-Feng Cao - (email)

 Abstract       References       Full Text      Related Articles

4

Expanding speed of the habitat for a species in an advective environment

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 483 - 490, 2016

Junfan Lu - (email), Hong Gu - (email), Bendong Lou - (email)

 Abstract       References       Full Text      Related Articles

5

Global classical solutions to the free boundary problem of planar full magnetohydrodynamic equations with large initial data

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 537 - 567, 2016

Yaobin Ou - (email), Pan Shi - (email)

 Abstract       References       Full Text      Related Articles

6

On the Muskat problem

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 631 - 645, 2016

Jan Prüss - (email), Gieri Simonett - (email)

 Abstract       References       Full Text      Related Articles

7

An optimal consumption-investment model with constraint on consumption

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 517 - 534, 2016

Zuo Quan Xu - (email), Fahuai Yi - (email)

 Abstract       References       Full Text      Related Articles

8

Free boundary problem of Barenblatt equation in stochastic control

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1421 - 1434, 2016

Xiaoshan Chen - (email), Fahuai Yi - (email)

 Abstract       References       Full Text      Related Articles

9

On some two phase problem for compressible and compressible viscous fluid flow separated by sharp interface

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3741 - 3774, 2016

Takayuki Kubo - (email), Yoshihiro Shibata - (email), Kohei Soga - (email)

 Abstract       References       Full Text      Related Articles      

10

Transonic flows with shocks past curved wedges for the full Euler equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4179 - 4211, 2016

Gui-Qiang Chen - (email), Jun Chen - (email), Mikhail Feldman - (email)

 Abstract       References       Full Text      Related Articles

11

Analysis of a free boundary problem for avascular tumor growth with a periodic supply of nutrients

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 997 - 1008, 2016

Shihe Xu - (email), Yinhui Chen - (email), Meng Bai - (email)

 Abstract       References       Full Text      Related Articles

12

Parabolic Monge-Ampere equations giving rise to a free boundary: The worn stone model

DCDS Supplements  Volume 2015, Issue special, Pages : 369 - 378, 2015

Gregorio Díaz - (email), Jesús Ildefonso Díaz - (email)

 Abstract       References       Full Text      Related Articles      

13

A free boundary problem for a class of parabolic type chemotaxis model

Kinetic and Related Models  Volume 8, Issue 4, Pages : 667 - 684, 2015

Hua Chen - (email), Wenbin Lv - (email), Shaohua Wu - (email)

 Abstract       References       Full Text      Related Articles

14

Asymptotic behavior of solutions for competitive models with a free boundary

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3253 - 3276, 2015

Jian Yang - (email)

 Abstract       References       Full Text      Related Articles

15

A one dimensional free boundary problem for adsorption phenomena

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 655 - 668, 2014

Naoki Sato - (email), Toyohiko Aiki - (email), Yusuke Murase - (email), Ken Shirakawa - (email)

 Abstract       References       Full Text      Related Articles

16

On the free boundary associated with the stationary Monge--Ampère operator on the set of non strictly convex functions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1447 - 1468, 2014

Gregorio Díaz - (email), Jesús Ildefonso Díaz - (email)

 Abstract       References       Full Text      Related Articles

17

Cops on the dots in a mathematical model of urban crime and police response

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1479 - 1506, 2014

Joseph R. Zipkin - (email), Martin B. Short - (email), Andrea L. Bertozzi - (email)

 Abstract       References       Full Text      Related Articles      

18

Traveling wave solutions of competitive models with free boundaries

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 817 - 826, 2014

Jian Yang - (email), Bendong Lou - (email)

 Abstract       References       Full Text      Related Articles

19

A free boundary problem arising from the process of Czochralski crystal growth

DCDS Supplements  Volume 2001, Issue Special, Pages : 380 - 385, 2013

Weiqing Xie - (email)

 Abstract       Full Text      Related Articles      

20

On an optimal control problem in laser cutting with mixed finite-/infinite-dimensional constraints

Journal of Industrial and Management Optimization  Volume 10, Issue 2, Pages : 503 - 519, 2013

Georg Vossen - (email), Torsten Hermanns - (email)

 Abstract       References       Full Text      Related Articles

21

Local uniqueness of steady spherical transonic shock-fronts for the three--dimensional full Euler equations

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2515 - 2542, 2013

Gui-Qiang G. Chen - (email), Hairong Yuan - (email)

 Abstract       References       Full Text      Related Articles

22

Singular limits for the two-phase Stefan problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5379 - 5405, 2013

Jan Prüss - (email), Jürgen Saal - (email), Gieri Simonett - (email)

 Abstract       References       Full Text      Related Articles

23

A partial differential equation model of metastasized prostatic cancer

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 591 - 608, 2013

Avner Friedman - (email), Harsh Vardhan Jain - (email)

 Abstract       References       Full Text      Related Articles

24

Weak solutions of a gas-liquid drift-flux model with general slip law for wellbore operations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4497 - 4530, 2013

Steinar Evje - (email), Huanyao Wen - (email)

 Abstract       References       Full Text      Related Articles

25

On stability of a capillary liquid down an inclined plane

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1343 - 1353, 2013

Mariarosaria Padula - (email)

 Abstract       References       Full Text      Related Articles

26

Travelling wave solutions of a free boundary problem for a two-species competitive model

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1065 - 1074, 2012

Chueh-Hsin Chang - (email), Chiun-Chuan Chen - (email)

 Abstract       References       Full Text      Related Articles

27

Regularity of the free boundary for the American put option

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1751 - 1759, 2012

Xinfu Chen - (email), Huibin Cheng - (email)

 Abstract       References       Full Text      Related Articles

28

Existence and estimate of the location of the free-boundary for a non local inverse elliptic-parabolic problem arising in nuclear fusion

DCDS Supplements  Volume 2011, Issue Special, Pages : 1176 - 1185, 2011

J. F. Padial - (email)

 Abstract       Full Text      Related Articles      

29

The singular limit of a haptotaxis model with bistable growth

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 209 - 228, 2011

Elisabeth Logak - (email), Chao Wang - (email)

 Abstract       References       Full Text      Related Articles

30

A mathematical model for chronic wounds

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 253 - 261, 2011

Avner Friedman - (email), Chuan Xue - (email)

 Abstract       References       Full Text      Related Articles

31

On the existence of a weak solution to a free boundary problem for a model of a shape memory alloy spring

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 1, Pages : 1 - 13, 2011

Toyohiko Aiki - (email)

 Abstract       References       Full Text      Related Articles

32

On uniqueness of a weak solution of one-dimensional concrete carbonation problem

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1345 - 1365, 2010

Toyohiko Aiki - (email), Adrian Muntean - (email)

 Abstract       References       Full Text      Related Articles

33

The position of the joint of shape memory alloy and bias springs

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 2, Pages : 239 - 246, 2010

Toyohiko Aiki - (email)

 Abstract       References       Full Text      Related Articles

34

Large time behavior of solutions to a moving-interface problem modeling concrete carbonation

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1117 - 1129, 2010

Toyohiko Aiki - (email), Adrian Muntean - (email)

 Abstract       Full Text      Related Articles

35

The Stefan problem with temperature-dependent thermal conductivity and a convective term with a convective condition at the fixed face

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1209 - 1220, 2010

Adriana C. Briozzo - (email), María F. Natale - (email), Domingo A. Tarzia - (email)

 Abstract       Full Text      Related Articles

36

The surface diffusion flow on rough phase spaces

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 431 - 453, 2009

Joachim Escher - (email), Piotr B. Mucha - (email)

 Abstract       Full Text      Related Articles

37

Boundary dynamics of a two-dimensional diffusive free boundary problem

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 713 - 736, 2009

Micah Webster - (email), Patrick Guidotti - (email)

 Abstract       Full Text      Related Articles

38

Asymptotic behavior of solutions for parabolic differential equations with invariance and applications to a free boundary problem modeling tumor growth

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 737 - 765, 2009

Junde Wu - (email), Shangbin Cui - (email)

 Abstract       Full Text      Related Articles

39

A simplified mathematical model of solid tumor regrowth with therapies

DCDS Supplements  Volume 2009, Issue Special, Pages : 771 - 779, 2009

Jianjun Paul Tian - (email), Kendall Stone - (email), Thomas John Wallin - (email)

 Abstract       Full Text      Related Articles      

40

Global weak solutions for a viscous liquid-gas model with singular pressure law

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1867 - 1894, 2009

Steinar Evje - (email), Kenneth Hvistendahl Karlsen - (email)

 Abstract       Full Text      Related Articles

41

Asymptotic behavior of solutions of a free boundary problem modelling the growth of tumors with Stokes equations

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 625 - 651, 2009

Junde Wu - (email), Shangbin Cui - (email)

 Abstract       Full Text      Related Articles

42

Weak shock solution in supersonic flow past a wedge

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 115 - 132, 2008

Shuxing Chen - (email), Jianzhong Min - (email), Yongqian Zhang - (email)

 Abstract       Full Text      Related Articles

43

Quasi-static evolution of polyhedral crystals

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 309 - 320, 2007

Przemysław Górka - (email)

 Abstract       Full Text      Related Articles

44

A free boundary problem for an elastic material

DCDS Supplements  Volume 2007, Issue Special, Pages : 10 - 17, 2007

Toyohiko Aiki - (email)

 Abstract       Full Text      Related Articles      

45

On a free-boundary problem modeling the action of a limiter on a plasma

DCDS Supplements  Volume 2007, Issue Special, Pages : 313 - 322, 2007

J. I. Díaz - (email), J. F. Padial - (email)

 Abstract       Full Text      Related Articles      

46

Valuing investment project in competitive environment

DCDS Supplements  Volume 2003, Issue Special, Pages : 945 - 950, 2003

Ming Yang - (email), Chulin Li - (email)

 Abstract       Full Text      Related Articles